MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 3-PORT MANIFOLD W/EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 3-PORT MANIFOLD W/EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20519E
Medical Device Problem Codes Leak/Splash (1354); Difficult to Remove (1528); Device Contamination with Chemical or Other Material (2944); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3-port manifold w/ext set was difficult to disconnect lines and had a crack.The following information was provided by the initial reporter: it was reported that the item is difficult to crew and unscrew lines from and sometimes crack.Verbatim: the icu staff has had some concerns and complaints about our current iv manifolds that we have.They have informed me that they are difficult to screw and unscrew lines from and sometimes crack.I would like to change the product we are using.

Brand Name
3-PORT MANIFOLD W/EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12028502
Report Number9616066-2021-51349
Device Sequence Number11106687
Product Code FPA
UDI-Device Identifier10885403234941
UDI-Public10885403234941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20519E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1